Existence for an elliptic system with nonlinear boundary conditions via fixed-point methods
Julián Fernández Bonder and Julio D. Rossi
Advances in Differential Equations,
Volume 6, Number 1 (2001), 1-20
Chemotactic collapse in a parabolic--elliptic system of mathematical biology
Takasi Senba and Takashi Suzuki
Advances in Differential Equations,
Volume 6, Number 1 (2001), 21-50
Some comparison, symmetry and monotonicity results for Carnot-Carathéodory spaces
Yuxin Ge and Dong Ye
Advances in Differential Equations,
Volume 6, Number 1 (2001), 51-72
Local existence and uniqueness of weak solutions for nonlinear parabolic equations with superlinear growth
and unbounded initial data
Alessio Porretta
Advances in Differential Equations,
Volume 6, Number 1 (2001), 73-128
Existence and exact multiplicity of positive
radial solutions of semilinear elliptic problems in annuli
S. L. Yadava
Advances in Differential Equations,
Volume 6, Number 2 (2001), 129-154
Global existence and blow-up results for some nonlinear
wave equations on $\mathbb R^N$
Nikos I. Karachalios and Nikos M. Stavrakakis
Advances in Differential Equations,
Volume 6, Number 2 (2001), 155-174
The Stokes resolvent in 3D domains
with conical boundary points:
nonregularity in $L^p$-spaces
Paul Deuring
Advances in Differential Equations,
Volume 6, Number 2 (2001), 175-228
Homogenization of harmonic maps with large number of vortices and
applications in superconductivity and superfluidity
Leonid Berlyand and Evgenii Khruslov
Advances in Differential Equations,
Volume 6, Number 2 (2001), 229-256
On weak solutions to a class of non-Newtonian incompressible fluids
in bounded three-dimensional domains: The case $p\ge 2$
J. Málek, J. Nečas, and M. Růžička
Advances in Differential Equations,
Volume 6, Number 3 (2001), 257-302
Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations
P. Caldiroli and R. Musina
Advances in Differential Equations,
Volume 6, Number 3 (2001), 303-326
Hölder continuity of local weak solutions for
parabolic equations exhibiting two degeneracies
José Miguel Urbano
Advances in Differential Equations,
Volume 6, Number 3 (2001), 327-358
Magneto-thermo-elasticity-large-time behavior for linear systems
Jaime E. Muñoz Rivera and Reinhard Racke
Advances in Differential Equations,
Volume 6, Number 3 (2001), 359-384
Semiclassical limit for a quasilinear elliptic field equations: One-peak and multi-peak solutions
Marino Badiale, Vieri Benci and Teresa D'Aprile
Advances in Differential Equations,
Volume 6, Number 4 (2001), 385-418
Asymptotically self-similar solutions of the two-power nonlinear Schrödinger equation
Fred B. Weissler
Advances in Differential Equations,
Volume 6, Number 4 (2001), 419-440
Sign-changing solutions to singular second-order boundary value problems
P.J. McKenna and W. Reichel
Advances in Differential Equations,
Volume 6, Number 4 (2001), 441-460
Stationary solutions, intermediate asymptotics and large-time behaviour of type II Streater's models
Piotr Biler, Grzegorz Karch, Jean Dolbeault, and Maria J. Esteban
Advances in Differential Equations,
Volume 6, Number 4 (2001), 461-480
Sobolev regularity for solutions of parabolic equations by extrapolation methods
Gabriella Di Blasio
Advances in Differential Equations,
Volume 6, Number 4 (2001), 481-512
On the asymptotic analysis of $H$-systems, I: Asymptotic behavior of large solutions
Takeshi Isobe
Advances in Differential Equations,
Volume 6, Number 5 (2001), 513-546
Lower-bound gradient estimates for first-order Hamilton-Jacobi equations and applications to the regularity of propagating fronts
Olivier Ley
Advances in Differential Equations,
Volume 6, Number 5 (2001), 547-576
On a nonlinear dispersive equation with time-dependent coefficients
Corinne Laurey
Advances in Differential Equations,
Volume 6, Number 5 (2001), 577-612
Semigroups of Lipschitz operators
Yoshikazu Kobayashi and Naoki Tanaka
Advances in Differential Equations,
Volume 6, Number 5 (2001), 613-640
On the asymptotic analysis of $H$-systems, II: The Construction of large solutions
Takeshi Isobe
Advances in Differential Equations,
Volume 6, Number 6 (2001), 641-700
Global existence and uniform decay rates for the Kirchhoff-Carrier equation with nonlinear dissipation
M.M. Cavalcanti, V.N. Domingos Cavalcanti, and J.A. Soriano
Advances in Differential Equations,
Volume 6, Number 6 (2001), 701-730
Nonlinear geometrical optics for oscillatory wave trains with a continuous oscillatory spectrum
David Lannes
Advances in Differential Equations,
Volume 6, Number 6 (2001), 731-768
On critical semilinear elliptic systems
Yang Jianfu
Advances in Differential Equations,
Volume 6, Number 7 (2001), 769-798
Singularities and nonuniqueness in cylindrical flow of nematic liquid crystals
R. van der Hout and E. Vilucchi
Advances in Differential Equations,
Volume 6, Number 7 (2001), 799-820
Asymptotic behaviour of a nonlinear elliptic equation with critical Sobolev exponent: The radial case
Frédéric Robert
Advances in Differential Equations,
Volume 6, Number 7 (2001), 821-846
Slow dynamics of interior spikes in the shadow Gierer-Meinhardt system
Xinfu Chen and Michal Kowalczyk
Advances in Differential Equations,
Volume 6, Number 7 (2001), 847-872
Nonlinear elliptic problems with $p$-structure under mixed boundary value conditions in polyhedral domains
C. Ebmeyer
Advances in Differential Equations,
Volume 6, Number 7 (2001), 873-895
The mixed Cauchy-Dirichlet problem for the heat equation in a
plane angle in spaces of Hölder-continuous functions
Davide Guidetti
Advances in Differential Equations,
Volume 6, Number 8 (2001), 897-930
The effect of geometry of the domain boundary in an elliptic Neumann problem
Daomin Cao and Ezzat S. Noussair
Advances in Differential Equations,
Volume 6, Number 8 (2001), 931-958
Existence of radial ground states for quasilinear elliptic equations
Eugenio Montefusco and Patrizia Pucci
Advances in Differential Equations,
Volume 6, Number 8 (2001), 959-986
Generic simplicity of the eigenvalues of the stokes system in two space dimensions
Jaime H. Ortega and Enrique Zuazua
Advances in Differential Equations,
Volume 6, Number 8 (2001), 987-1023
On some class of problems with nonlocal source and boundary flux
M. Chipot and A. Rougirel
Advances in Differential Equations,
Volume 6, Number 9 (2001), 1025-1048
Singular limit of a fourth-order problem arising in the microphase separation of diblock copolymers
M. Henry
Advances in Differential Equations,
Volume 6, Number 9 (2001), 1049-1114
Intermediate asymptotics of the porous medium equation with sign changes
Josephus Hulshof, John R. King, and Mark Bowen,
Advances in Differential Equations,
Volume 6, Number 9 (2001), 1115-1152
Existence of a solution for a system related to the singularity for the 3D Zakharov system
Vincent Masselin
Advances in Differential Equations,
Volume 6, Number 10 (2001), 1153-1172
Singular limit of a chemotaxis-growth model
A. Bonami, D. Hilhorst, E. Logak, and M. Mimura
Advances in Differential Equations,
Volume 6, Number 10 (2001), 1173-1218
A nonresonance result for strongly nonlinear second order ode's
Mabel Cuesta and Marta GarcÃa-Huidobro
Advances in Differential Equations,
Volume 6, Number 10 (2001), 1219-1254
Concentration lemma, Brezis--Merle type inequality, and a parabolic system of chemotaxis
Go Harada, Toshitaka Nagai, Takasi Senba, and Takashi Suzuki
Advances in Differential Equations,
Volume 6, Number 10 (2001), 1255-1280
Isolated boundary singularities of signed solutions of some semilinear parabolic equations
Moshe Marcus and Laurent Véron
Advances in Differential Equations,
Volume 6, Number 11 (2001), 1281-1316
Necessary and sufficient condition for existence and uniqueness of nodal solutions to sublinear elliptic equations
Ryuji Kajikiya
Advances in Differential Equations,
Volume 6, Number 11 (2001), 1317-1346
Asymptotic behaviour of the div--curl problem in exterior domains
M. Neudert and W. von Wahl
Advances in Differential Equations,
Volume 6, Number 11 (2001), 1347-1376
Quantitative homogenization of analytic semigroups and reaction--diffusion equations with Diophantine spatial frequencies
Bernold Fiedler and Mark I. Vishik
Advances in Differential Equations,
Volume 6, Number 11 (2001), 1377-1408
Uniqueness in a two-phase free-boundary problem
C. Lederman, J.L. Vázquez, and N. Wolanski
Advances in Differential Equations,
Volume 6, Number 12 (2001), 1409-1442
Local internal controllability of the Navier-Stokes equations
Viorel Barbu
Advances in Differential Equations,
Volume 6, Number 12 (2001), 1443-1462
An initial-boundary value problem for the Korteweg-de Vries equation posed on a finite interval
Thierry Colin and Jean-Michel Ghidaglia
Advances in Differential Equations,
Volume 6, Number 12 (2001), 1463-1492
Discontinuous limit semigroups for the singular Zhang equation and its hydrodynamic version
Victor A. Galaktionov and Robert Kersner
Advances in Differential Equations,
Volume 6, Number 12 (2001), 1493-1516
Radial solutions for a quasilinear equation via Hardy inequalities
M. García-Huidobro, A. Kufner, R. Manásevich, and C.S. Yarur
Advances in Differential Equations,
Volume 6, Number 12 (2001), 1517-1540